# SDR UIEA2022072100769

- Difficulty date: July 24, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N5227A
- Make and model: Boeing 737-86N
- Aircraft serial: 32742
- Aircraft time: 48,996 hours, 24,356 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Beam
- Part number: 115A357830
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGING A/C INSP - AREAS OF MINOR CORROSION ON THE RH WING T/E CLOSE OUT PANEL ATTACH ANGLE BETWEEN THE O/B FAIRINGS, MULTIPLE AREAS ALONG THE ANGLE (CORROSION FOUND IN MULTIPLE AREAS AROUND NUTPLATES MEASURING 1.0"L X 1.0" W X .015" D ALONG FULL LENGTH OF BEAM. FOUND OUT OF LIMITS PER SRM 57-51-02-1A-1 FIG 108, DET C. REMOVED DAMAGED BEAM ASSY AND INSTALLED SERVICEABLE PN # 115A3578-30 PER DWG # 115A3578, 115A3711, 115A3700 AND SRM 51-40-02-OG-0.  )
